Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The nonparametric quantile estimation for length-biased and right-censored data 期刊论文
STATISTICS & PROBABILITY LETTERS, 2018, 卷号: 134, 页码: 150-158
Authors:  Shi, Jianhua;  Ma, Huijuan;  Zhou, Yong
Favorite  |  View/Download:114/0  |  Submit date:2018/07/30
Length-biased data  Right-censored data  Quantile estimation  Bahadur representation  
A kernel-type estimator of a quantile function under randomly truncated data 期刊论文
ACTA MATHEMATICA SCIENTIA, 2006, 卷号: 26, 期号: 4, 页码: 585-594
Authors:  Zhou Yong;  Wu Gofu;  Li Daoji
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
truncated data  Product-limits quantile function  kernel estimator  Bahadur representation